A 18-year-old female asked:
autonomic issues: tachy & bradycardia, hyper & hypotension. doctor prescribed cymbalta (duloxetine) to see if an snri will help. trouble sleeping. any suggestions?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 23 years experience
Not ok.: Cymbalta (duloxetine) is both Seratonin and norepinephrine (noradrenaline= stress neurochemical) increasing can overactivate cardiovascular and neurlogic autonomic system e.g. mild tremors all the way to cardiac arrhythmia Instead Seek a second opinion asap if not already seeing a cardiologist. Take care.
3056 viewsAnswered >2 years ago
Last updated Apr 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.